This article is cited in 1 scientific paper (total in 1 paper)
On Constants in the Bernstein–Szegő Inequality for the Weyl Derivative of Order Less Than Unity of Trigonometric Polynomials and Entire Functions of Exponential Type in the Uniform Norm
Abstract:
The Weyl derivative (fractional derivative) f(α)n of real nonnegative order α is considered on the set Tn of trigonometric polynomials fn of order n with complex coefficients. The constant in the Bernstein–Szegő inequality ‖f(α)ncosθ+˜f(α)nsinθ‖⩽Bn(α,θ)‖fn‖ in the uniform norm is studied. This inequality has been well studied for α⩾1: G. T. Sokolov proved in 1935 that it holds with the constant nα for all θ∈R. For 0<α<1, there is much less information about Bn(α,θ). In this paper, for 0<α<1 and θ∈R, we establish the limit relation lim, where \mathcal{B}(\alpha,\theta) is the sharp constant in the similar inequality for entire functions of exponential type at most 1 that are bounded on the real line. The value \theta=-\pi\alpha/2 corresponds to the Riesz derivative, which is an important particular case of the Weyl–Szegő operator. In this case, we derive exact asymptotics for the quantity B_n(\alpha)=B_n(\alpha,-\pi\alpha/2) as n\to\infty
This work was performed as a part of the research conducted in the Ural Mathematical Center and supported by the Ministry of Education and Science of the Russian Federation (agreement no. 075-02-2023-913).
Citation:
A. O. Leont'eva, “On Constants in the Bernstein–Szegő Inequality for the Weyl Derivative of Order Less Than Unity of Trigonometric Polynomials and Entire Functions of Exponential Type in the Uniform Norm”, Trudy Inst. Mat. i Mekh. UrO RAN, 29, no. 4, 2023, 130–139; Proc. Steklov Inst. Math. (Suppl.), 323, suppl. 1 (2023), S146–S154
\Bibitem{Leo23}
\by A.~O.~Leont'eva
\paper On Constants in the Bernstein--Szeg\H{o} Inequality for the Weyl Derivative of Order Less Than Unity of Trigonometric Polynomials and Entire Functions of Exponential Type in the Uniform Norm
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2023
\vol 29
\issue 4
\pages 130--139
\mathnet{http://mi.mathnet.ru/timm2042}
\crossref{https://doi.org/10.21538/0134-4889-2023-29-4-130-139}
\elib{https://elibrary.ru/item.asp?id=54950401}
\edn{https://elibrary.ru/lrydxr}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2023
\vol 323
\issue , suppl. 1
\pages S146--S154
\crossref{https://doi.org/10.1134/S0081543823060123}
Linking options:
https://www.mathnet.ru/eng/timm2042
https://www.mathnet.ru/eng/timm/v29/i4/p130
This publication is cited in the following 1 articles:
V. P. Zastavnyi, “On extremal functions in inequalities for entire functions”, Math. Notes, 116:1 (2024), 58–65